# SDR USAA061308

- Difficulty date: November 1, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 50,675 hours, 50,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 500g
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY STA 500G RIGHT SIDE CORROSION.  REMOVED DAMAGE AND INSTALLED FABRICATED REPAIR PARTS IAW SRM 51-70-12 LEVEL 2 C53-208-01, DEFECT SIZE: 4 X 1 INCHES.
